Doctor insights on:
Causes Of Insulin Shock
Shock is a condition in which a person cannot circulate enough blood (carrying oxygen & nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, ...Read more
Insulin and shock: If you mean can hypovolemia be caused by low Insulin levels, the answer is "yes". Patients with low Insulin levels can have a large urine output that, if not corrected by giving enough insulin, can dehydrate a patient. This is what happens to those diabetics who go into ketoacidosis, type1, and those that go in a hyperosmolar state, type 2. Fluids and Insulin administration are required to treat. ...Read more
Could reducing dose of non-selective beta blocker cause insulin surge while still blocking compensatory sugar control and induce hypoglycemic shock?
Hypovolemic shock: Hard to answer your question. In diabetic ketoacidosis, Insulin is absent/low, glucagon high, and you can have hypovolemic shock (along with high blood glu, ketones, acidosis, etc). If you have hypovolemic shock from something else (eg. Sepsis), many hormones react to the situation. A minor "imbalance" in insulin/glucagon may alter blood glucose but does not cause shock. ...Read more
Insulin resistance.: High blood sugar will cause Insulin levels to rise, but i suspect you are referring to Insulin resistance. This is a phenomena in which your muscle cells have reduced sensitivity to insulin. This results in higher blood levels of Insulin for any given level of blood sugar as compared to those without Insulin resistance. ...Read more
- Talk to a doctor live online for free
- What could be the cause of electric shock sensations?
- Causes of electric shock sensations
- List of foods that do not cause insulin release
- Ask a doctor a question free online
- Causes of cardiogenic shock
- What is the cause of electric shock?
- Cause of septic shock
- Causes of hemorrhagic shock
- Talk to a diabetes specialist online for free